Biragan Syrup
Thông tin cơ bản
Thành phần
Mỗi 60 mL: Paracetamol 1.2 g, pseudoephedrine HCl 120 mg, chlorphenamine maleate 4 mg.
Phân loại MIMS
Phân loại ATC
N02BE51 - paracetamol, combinations excl. psycholeptics ; Belongs to the class of anilide preparations. Used to relieve pain and fever.
Register or sign in to continue
Asia's one-stop resource for medical news, clinical reference and education
Sign up for free
Already a member? Sign in